# SDR DL72E980874

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND F1 LETTER CHECK, FWD ENTRY DOOR UPPER HINGE CUTOUT CRACKED APPROX .25 IN.  REPAIR PER M/M 53-30-03.
